# SDR CA070704008

- Difficulty date: May 17, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 7,128 hours
- Engine: Lyc O320D2J
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Part time: 320 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED AROUND SEVERAL OF THE PROP BOLT THROUGH HOLES. (TC NR 20070704008)
